Been reading through your post and thought I'd tell you what has and hasn't worked with my husband (he's at a similar stage to yours, I think)
After having been on Xtandi for a mere four weeks, his psa shot up from 250 - 475! He was also not eating, loosing weight and feeling extremely miserable. I honestly thought that this was a downward spiral we would never recover from.
He was prescribed a steroid called Dexamethasone for his appetite - and it has worked wonders. From being unable to eat a single bowl of cereal, his appetite is now fully restored. It makes such a difference to everything!
He too has constipation (due, we are lead to believe, by the morphine he is taking for pain control) , and has been taken a (pretty vile) medication called Laxido. It seems to be helping.
His last psa reading was very unexpected. Four weeks after the huge rise, it has now gone down to 226!! His doctor believes that the Xtandi (for some reason) can cause the psa to rise dramatcially before it falls.
He also believes that a lot of hubby's symptoms were caused by his body adjusting to the Xtandi, and indeed, he seems a lot better now than he has in a long time.
Things aren't perfect. He is still in a lot of pain, for which the morphine offers limited help, but he seems to have some of his lust for life back - especially now he is eating again.
I hope this helps in some way - sending you love and hugs